Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Abdominal pain & acid reflux that won't quit
Oct 24, 2000

This must sound strange, but I actually don't want to ask a question. I have read the question with the title that I have given, and would like to say something about it.

I was also on combination meds including Sustiva, and know quite a few people that have taken, or have taken this drug. We all have, or had very similar gastro problems. Terrible indigestion, heartburn, burning sensations, abdominal pain etc... I am sure by now, that these symptoms are all linked to the same thing "Sustiva". Unfortunately, no study, that I know of, has yet been made to prove this theory.

Thank you for your time.

Response from Dr. Henry

Sustiva could be causing your problems as could the other HIV drugs you might be taking or another medical problem (such as H pylori infection of the stomach). I hope you have discussed your symptoms with your doc and that some plan is underway so that you don't continue to suffer those irritating symptoms for much longer. KH

Keith Henry, M.D.



Previous
STRANGE VARIETY OF SYMPTOMS GOING ON
Next
hiv pos & lime disease - JB

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement